# SDR UALA2011012100368

- Difficulty date: January 21, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 61,726 hours, 22,789 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Punctured
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE DAMAGE AT 4L CABIN DOOR INNER SKIN AT UPPER HINGE LINE.  MAJOR REPAIR ACCOMPLISHED: REPAIRED WITH APPROVED STRAP AND DOUBLER IAW PD 57-52-011, PROJECT 809 DATED 20 JAN 2011.
